MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zeitschrift fur Hautkrankheiten · 1988

[Hypereosinophilia syndrome with cutaneous manifestations, "burning hand" syndrome and increased immunoglobulin levels. Treatment with a combination of DADPS and disodium cromoglycate].

Lindscheid K R, Zabel M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report on a 78-year-old women suffering from hypereosinophilic syndrome (HES). Aside from pruriginous papules and infiltrations, she showed sensorial polyneuropathy as well as increased levels of immunoglobulins. Treatment with glucocorticoids and azathioprine resulted in good but not complete remission. Total remission was not achieved until after a new combined therapy with DADPS and disodium cromoglycate. We give a survey on the therapeutic range concerning HES.

Для цитирования: Lindscheid K R, Zabel M. [Hypereosinophilia syndrome with cutaneous manifestations, "burning hand" syndrome and increased immunoglobulin levels. Treatment with a combination of DADPS and disodium cromoglycate].. Zeitschrift fur Hautkrankheiten. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.